Open Access Library Journal

Vol.4 No.9(2017), Paper ID 79089, 6 pages

DOI:10.4236/oalib.1103716

 

On Certain Subclass of Analytic Functions Based on Convolution of Ruscheweyh and Generalized Salagean Differential Operator

 

Ajai P. Terwase

 

Department of Mathematics, Faculty of Physical Sciences, Plateau State University, Bokkos, Nigeria

 

Copyright © 2017 Ajai P. Terwase et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Terwase, A. (2017) On Certain Subclass of Analytic Functions Based on Convolution of Ruscheweyh and Generalized Salagean Differential Operator. Open Access Library Journal, 4, 1-6. doi: 10.4236/oalib.1103716.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.